# SDR DALA2022120707867

- Difficulty date: July 18, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,588 hours, 38,930 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTA MONITOR INSPECTION LOG IAW ERA 494839-14 REV. C.  ERA 494839-14 REV C.
